# SDR SWAA2021092321108

- Difficulty date: September 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lanyard
- Condition: Missing
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR RELEASE LANDYARD IS APPART AND MISSING SEVERAL PIECES / REMOVED AND REPLACED FWD CARGO DOOR ASSIST LANYARD REF B737 AMM 52-31-00-400-801.
